SciELO - Scientific Electronic Library Online

 
vol.27 número2CHARACTERIZATION OF LALLEMENT ORDER ON A REGULAR SEMIGROUP índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

TRIBUZY, IVÁN; AYALA, VÍCTOR; DINIZ, MARCOS M  y  VELOSO, JOSÉ M. M. 0N CHARACTERIZATION OF RIEMANNIAN MANIFOLDS. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.2, pp. 113-144. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172008000200001.

This survey, present some results about characterization of Riemannian manifolds by using notions of convexity. The first part deals with immersed manifolds and the second part gives a characterization for the Euclidean space and for the Euclidean sphere.

Palabras clave : geodesics; convexity; axiomatic geometry; isosceles triangles.

        · texto en Inglés     · pdf en Inglés